Article citationsMore>>

B. T. McCallum, “Is the Spurious Regression Problem Spurious?” Economics Letters, Vol. 107, No. 3, 2010, pp. 321-323. doi:10.1016/j.econlet.2010.02.004

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top